# SDR ASAA2023081544612

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,713 hours, 502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS, FOUND #4 EXTERIOR EMERGENCY LIGHT TO BE INOP. GROUNDED - YES. RELAMPED #4 EXTERIOR LIGHT ON RH SIDE OF FUSELODGE PER AMM 33-51-04. OPS CHECK GOOD. NO FURTHER DEFECTS.
